Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I got some heart palpitation, Am I hypoglycemic ?

I am 34 years old, and driving myself crazy for four days with these frigging heart flutters. It started two weeks ago, and only lasted about a day. More of an uneasy feeling than palps. Suddenly Thursday I started getting the nervous stomach feelings and the palps started by Friday. every 15 minutes for an hour here or there throughout the day. They only seem to come when I m sitting or lying down, and completely go away when I m active. Background on me- -did a cycle of deca durabolin steroids six months ago (only time ive ever done roids. - smoke about a half pack a day - drink about 8 cups of coffee and a mountain dew every day - I otherwise eat like a health nut, I.E. Fish, chicken, veggies, omega 3s, etc.... The coffee and cigs are really my only bad issues I also wonder if it s hypoglycemia . Had occasional problems in the past, but seems like the last 3 months I have had occasional muscle weakness, weird muscle pains, and get the shakes really ba if I don t eat. I went to the doc today, and he ordered a thyroid and liver test! WTF?! What s with the palpitations out of nowhere? HELP
Mon, 11 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
  User's Response
's  Response
Felt my question wasn't clear, just came back from the doc and was upset. Hope this is a better explanation of what's going on.....
About two weeks ago I had an uneasy nervous stomach feeling, and felt overexcited. Recent Thursday (2 weeks later) I started to get the same thing. Started to get Heart Flutters on Friday. All weekend they came and went, about 4 or 5 an hour. They only come when I'm lying down, or sitting. When I'm active, I don't notice them at all.
Today is Monday. Yesterday and today they are less frequent, and don't seem as strong. Almost barely noticeable. Scaring the wits out of me. Why are they less obvious today, why did they come in the first place, etc...
I have no pain or chest tightness, they just seem to make me take a deep breath. Went to the doc today, and he ordered lab for thyroid and liver.

Here is my background
I'm 34' 6'1 and 230. Excercised my whole life, running up to 6 miles a day, but haven't worked out since last fall. I eat lots of fish, chicken, veggies, and omega3s, nuts, etc....
The bad is I smoke half a pack a day, drink up to 8 cups of coffe and a mountain dew. Also just lost my job and under ridiculous stress.
I also did a cycle of deca-durabolin steroids for 6 weeks last September, with testosterone gel. Never did steroids before this, and everyone says it's outta my system by now, but could my body be messed up hormone-wise or something?

I am also wondering if this is hypoglycemia? I get bad shakes a lot of I don't eat, and have been having weak muscles and weird random leg and foot muscle pains on and off the last few months. Always had problems with the shakes if I don't eat, just last few months seem more severe. Maybe all the MD I drink?

Also, don't know if this is any significance, but one day last week I woke up and was really dizzy all day, but just for that day.

I know this is a lots of stuff and I probably seem like a hypochondriac, but does anybody have any insight? Help! I need to put my mind at ease!
Dietitian & Nutritionist B.Manjula's  Response
As a nutrionist I can say you that yes 8 cups of coffee per day is really bad for your health. Are you suffering from diabetes if so do keep regular checks on your sugar level to know the condition.
Apart from the diet your mental health will contribute major in your body metabloism. Hence what ever up & downs in the life you should try to solve them in find the ways which u r comfortable, Instead it is not right to do something which worsen your health.
Carbonated drinks and ciggrets are not good.restrict them. due to your stress & if your week you may get this plapitations & you cant tolerate hunger so eat fruits ,veggeis & limited nonveg, since it contributes fat.
hope these suggestions help you.
I find this answer helpful
  User's Response
Leroysmif's  Response
Thank you BOTH so much. I really appreciate it. My doc wasnt much help, he is kind of a dip who doesnt pay attention and dismisses everything as hypochondria. But he said similar things to both of you. A limited version of it anyway. Yet somehow reading what you guys said makes me feel a whole lot better than he did.
Hmmmmm......Imagine that! :)
General & Family Physician Dr. Prahlad S. Patki's  Response
It does not appear to be hypoglycemia. Cut down your coffee, smoking . It will make you fine. Have regular food habits, your symptoms will vanish.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I keep getting heart palpitations, very frequently, day and night. When I get them I also get a cheast pain, sense of breathlessness and feel dizzy and have to sit down. Im really worried, my doctors away and not back for a couple of weeks, Do you think it is anything serious?

doctor1 MD

Can anybody advice me the reason for heart palpitation, especially in the night just before going to bed or in sleep. I checked with my Dr who checked ECG Cholestrol etc and said no problem and gave some vitamin tablets, then it decreased, after one week again started. Anybody have similar experiences?

doctor1 MD

I have had heart palpitations quite regularly for the last 5 months after a going to mexico the day I got back I went to the ER and I nothing was wrong, they did a ekg - a few months later I wore the heart monitor for 48 hours and nothing and I don t know what is wrong , I got engaged on the trip - I had a attack when we were there , but I thought it was from too much drinking the night before . its drivingme crazy

Recent questions on  Durabolin

doctor1 MD

I am going to take deca durabolin (Nandrolone Decanoate) for gain of muscle, what medication should i take to avoid impotence and sterility? Am going to do a deca durabolin cycle for 2 months, a 100mg per week. A total of 800 mg. Will nolvadox and clomid help? When should i start the medication? what other medication are available to stop any other side effects

doctor1 MD

Hello,
I´m 27 years old and i want to start using steroids for muscle growth.The cycle i´m planing to start with is a 12 weeks cycle, with 400 mg of deca durabolin, 500 mg of sustanon and 30 mg daily of dianabol 6 days a week for 6 weeks. I will use clomid 7 days after the cycle to avoid side effects. Is that dangerous? What should i thinkl of?
Thnaks

doctor1 MD

HI DOC! CCOOL WEBSITE BRO.LOOK I NEED TO FIGHT BRONCIATIS.QUIT SMOKING 16 MONTHS AND DRINKING ALCOHOL. WAS 300 LBS. JOINED GYMN 265 BENCH 4OO LBS NOW.IM 51 YR OLD.I DO USE TESTOSTERONE HGH AND DECA DURABOLIN AND DIANOBOL.CAFFEINE. I HAVE BAD DISK IN BACK WHY I USE DEACA DURABOLIN .86 TO 8 WEEK CYCLES.4 WEEK OFF. IM A LONG HAUL TRUCKER. NEED TO LOSE 30 MORE LBS. BRONCIATIS TAKING MY BREATH . FLU SYMPTOMS SWEATTY FEVER HOT N COLD WATERY EYES SNEEZING.MY DOC TODAY SAY NOT FLU BUT BRONCIATIS.GOT ANTIBIOTICS MUSCLE RELAXERS ARTHRITIS MEDS TODA. I LAYED IT ALL OUT SO YOU KNOW THE WHOLE PICTURE. HELP ME FIGHT AND CONTROL BRONCITAS PLEASE.

doctor1 MD

I am a 38 year old african american male 6´0 220. I am currently vacationing in Colombia South XXXXXXX 26 days ago I went into a drugstore for a flu shot. I was instead injected with 50mg of some kind of a hormone or steroid ¨Deca Durabolin¨I...